# SDR AALA200810483

- Difficulty date: December 11, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 28,873 hours, 11,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CORRODED FORWARD RIGHT AFT GALLEY DOOR CUTOUT STATION 947.5 TO 976 RIGHT BUTT LINE 52.  INSTALLED A SERVICEABLE AFT GALLEY DOOR CREASE ANGLE PER SRM 51-10-02-0G.
